# SDR DXTA2024010210466

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 2,021 hours, 1,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN. THE DOOR HANDLE WILL POP OUT, THE VENT DOOR WILL OPEN BUT THE DOOR HANDLE WILL NOT TURN.  ARRIVED ONSITE AND FOUND MED DIFFICULT TO OPEN THE FIRST TIME AFTER GAINING ACCESS TO MED IT WAS NOTED THAT ICE WAS BUILT UP ON 2EA LATCH ASSEMBLIES CLEANED THE ICE BUILD UP AS REQUIRED PERFORMED SEVERAL OPERATIONS OF OPENING/CLOSING THE MED WITH NO DEFECTS NOTED. THIS IS A DESCRIPTION OF WORK PERFORMED IAW AMM 52-11-07
